Authors: Ghilezan, Silvia 
Title: A note on typed combinators and typed lambda terms
Journal: Review of Research Faculty of Science. Mathematics Series
Volume: 23
Issue: 1
First page: 319
Last page: 329
Issue Date: 1993
ISSN: 0352-0900
URL: https://sites.dmi.uns.ac.rs/nsjom/Papers/23_1/NSJOM_23_1_319_329.pdf
Abstract: 
The combinatory completeness of the typed theory of combinators and the equality in expressive power of the typed theory of combinators and typed [lambda]-calculus are proved.

Show full item record

Page view(s)

8
checked on Feb 22, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.